# SDR GLBA20090819F

- Difficulty date: August 18, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - UPON INSPECTION OF THE AIRCRAFT STRINGERS 14L & 15L WERE FOUND BENT BETWEEN FRAMES 36 & 37. A SEPERATE REPAIR WILL BE PERFORMED ON THE SKIN IN THE SAME AREA.  MX REPAIRED THE AFFECTED AREA AT STR 14L AND 15L BETWEEN FRAMES 36 AND 37 IAW EO 09-120-53--004 AND RII INSP COMPLIED WITH IAW EO 09-120-53--004.  MATERIALS UTILIZED ARE INCLUDED IN THE EO INSTRUCTIONS.
